# SDR CALA2025102010320

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 737-9
- Aircraft serial: 68810
- Aircraft time: 476 hours, 170 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESS MATTERIAL BETWEEN GIRT BAR AND SLIDE ON DOOR 1R. RESECURED DOOR GIRT EXCESS MATERIAL REF AMM 25-66-01.
